On sums and differences of primes and squares
Compositio Mathematica, Tome 13 (1956-1958), pp. 103-112
Cet article a éte moissonné depuis la source Numdam
@article{CM_1956-1958__13__103_0,
author = {Zulauf, Achim},
title = {On sums and differences of primes and squares},
journal = {Compositio Mathematica},
pages = {103--112},
year = {1956-1958},
publisher = {Kraus Reprint},
volume = {13},
mrnumber = {91969},
zbl = {0079.06601},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1956-1958__13__103_0/}
}
Zulauf, Achim. On sums and differences of primes and squares. Compositio Mathematica, Tome 13 (1956-1958), pp. 103-112. http://geodesic.mathdoc.fr/item/CM_1956-1958__13__103_0/